# SDR SIMA200228208

- Difficulty date: September 28, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Engine: Allsn AE3007C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION FOUND STRINGER 19L CHAFED.  BLENDED CHAFE.  PERFORMED AND NDT INSPECTION OF THE AREA AND FOUND NO REJECTABLE INDICATIONS.  REPAIR DONE IAW SRM.
